# SDR WX0A2023102031870

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 65,273 hours, 26,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT EXIT LOCATION SIGNS HAVE MULTIPLE LIGHTS INOP. / REMOVED AND REPLACED ALL INOP LAMPS IN CABIN EMERGENCY EXIT LOCATION SIGNS REF AMM 33-51-17-000-001-A AND 33-51-17-400-001-A"
